# SDR DALA2024090408718

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN- FLOOR LONGITUDINAL BEAM CORRODED 5" FWD OF FRAME 17 AT RBL 50. SSI: 53-21-43-02. DESCRIPTION OF DAMAGE: UNKNOWN AS CORROSION HAS NOT BEEN ADDRESSED. LOCATION OF DAMAGE: RBL 12, 5' FWD OF FRAME 16. NO BLUE PAINT OR INK PRESENT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0558:5321-2022/007 00470 REMOVED AND REPLACED LONGITUDINAL FLOOR BEAM REF A220 ASRP 51-42-00-00-028. (LP# 0530664)
